Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recursive functions of one variable


Author: Julia Robinson
Journal: Proc. Amer. Math. Soc. 19 (1968), 815-820
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0230618-2
MathSciNet review: 0230618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Georg Kreisel and William W. Tait, Finite definability of number-theoretic functions and parametric completeness of equational calculi, Z. Math. Logik Grundlagen Math. 7 (1961), 28-38. MR 0131975 (24:A1822)
  • [2] Julia Robinson, An introduction to hyperarithmetical functions, J. Symbolic Logic 32 (1967), 325-342. MR 0224472 (37:71)
  • [3] Raphael M. Robinson, Primitive recursive functions, Bull. Amer. Math. Soc. 53 (1947), 925-942. MR 0022536 (9:221c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230618-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society